PolyU Institutional Repository >
Applied Physics >
AP Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||Improved discretization of the Kardar-Parisi-Zhang equation|
|Authors: ||Lam, Chi-hang|
Shin, Franklin G.
Partial differential equations
|Issue Date: ||Nov-1998 |
|Publisher: ||American Physical Society|
|Citation: ||Physical review E, statistical, nonlinear, and soft matter physics, Nov. 1998, v. 58, no. 5, p. 5592–5595.|
|Abstract: ||We propose a spatial discretization of the Kardar-Parisi-Zhang (KPZ) equation in 1+1 dimensions. The exact steady state probability distribution of the resulting discrete surfaces is explained. The effective diffusion coefficient, nonlinearity, and noise strength can be extracted from three correlators, and are shown to agree exactly with the nominal values used in the discrete equations. Implications on the conventional method for direct numerical integration of the KPZ equation are discussed.|
|Description: ||DOI: 10.1103/PhysRevE.58.5592|
|Rights: ||Physical Review E © 1998 The American Physical Society. The Journal's web site is located at http://pre.aps.org/|
|Type: ||Journal/Magazine Article|
|ISSN: ||1539-3755 (print)|
|Appears in Collections:||AP Journal/Magazine Articles|
All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.